American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53.80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Alfred Gray. Errata to: ``Vector cross products on manifolds'' . Trans. Amer. Math. Soc. 148 (1970) 625. MR 0259823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John J. Hirschfelder. On Wu's form of the first main theorem of value distribution . Proc. Amer. Math. Soc. 23 (1969) 548-554. MR 0247597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. I. Goldberg. Integrability of almost Kaehler manifolds . Proc. Amer. Math. Soc. 21 (1969) 96-100. MR 0238238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alfred Gray. Vector cross products on manifolds . Trans. Amer. Math. Soc. 141 (1969) 465-504. MR 0243469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shûkichi Tanno. The automorphism groups of almost Hermitian manifolds . Trans. Amer. Math. Soc. 137 (1969) 269-275. MR 0236850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chuan-chih Hsiung. Structures and operators on almost-Hermitian manifolds . Trans. Amer. Math. Soc. 122 (1966) 136-152. MR 0189067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vivian Yoh Kraines. Topology of quaternionic manifolds . Trans. Amer. Math. Soc. 122 (1966) 357-367. MR 0192513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. L. Bishop and S. I. Goldberg. On the second cohomology group of a Kaehler manifold of positive curvature . Proc. Amer. Math. Soc. 16 (1965) 119-122. MR 0172221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Herbert Federer. Some theorems on integral currents . Trans. Amer. Math. Soc. 117 (1965) 43-67. MR 0168727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. L. Bishop and S. I. Goldberg. Some implications of the generalized Gauss-Bonnet theorem . Trans. Amer. Math. Soc. 112 (1964) 508-535. MR 0163271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. W. Adler. On spherical characteristic cohomology . Trans. Amer. Math. Soc. 108 (1963) 240-250. MR 0160243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William M. Boothby. A note on homogeneous complex contact manifolds . Proc. Amer. Math. Soc. 13 (1962) 276-280. MR 0137126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wilhelm Klingenberg. On compact Kaehlerian manifolds with positive holomorphic curvature. . Proc. Amer. Math. Soc. 12 (1961) 350-356. MR 0126239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eugenio Calabi. Construction and properties of some $6$-dimensional almost complex manifolds . Trans. Amer. Math. Soc. 87 (1958) 407-438. MR 0130698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1